# SDR 98FDEA00376

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 8TJ146AAA1
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

98-0144, NR 2 ENG OIL QTY AT TOP OF CLIMB STARTED A RATE OF 1 QT PER 10 TO 15 MIN DECREASE.  DURING DESCENT AND APPROACH IT WENT BACK TO NORMAL.  AIRCRAFT RELEASED FOR SERVICE PER MEL/CDL 79-1A.  NR 2 ENG OIL QTY CHECKED 20 QTS.  MONITOR OIL TEMP ON ECAM.  NR 2 OIL QTY TRANSMITTER WAS REPLACED AT THE NEXT STATION ANCHORAGE.
